# SDR AALA202308296116

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 69,451 hours, 28,201 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS  NOT GROUNDED: FORWARD LAVATORY DOOR IS DIFFICULT TO OPEN AND SHUT IN FLIGHT. MAINTENANCE FOUND METALLIC PLATE ON FLOOR ATTACHMENT SCREW LOOSE AND RESECURED IT PER AMM 20-21-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
